# SDR MEX2003098

- Difficulty date: March 27, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N160PL
- Make and model: Doug MD-88
- Aircraft serial: 49763
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Left
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID-MEX - DURING TRANSIT CHECK, A FOREIGN OBJECT DAMAGE ON LEFT ENGINE WAS DETECTED.  DURING INSPECTION DETECTED 7 BLADES WITH DAMAGE AND TWO BLADES OUT OF LIMITS.  SHOP MECHANICS, SENT TO BLADE CHANGE AND BORESCOPE INSPECTION.  (M)
